Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

A note on large linear systems


Author: Hans Riesel
Journal: Math. Comp. 10 (1956), 226-227
MSC: Primary 68.0X
MathSciNet review: 0082744
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 68.0X

Retrieve articles in all journals with MSC: 68.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1956-0082744-9
PII: S 0025-5718(1956)0082744-9
Article copyright: © Copyright 1956 American Mathematical Society